{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,7]],"date-time":"2026-08-07T16:09:17Z","timestamp":1786118957542,"version":"build-2736575974"},"reference-count":12,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"9","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2008,10]]},"DOI":"10.1097\/ico.0b013e318172fc15","type":"journal-article","created":{"date-parts":[[2008,9,19]],"date-time":"2008-09-19T03:15:20Z","timestamp":1221794120000},"page":"1068-1069","source":"Crossref","is-referenced-by-count":15,"title":["Toxic Epidermal Necrolysis Induced by Sulfonamide Eyedrops"],"prefix":"10.1097","volume":"27","author":[{"given":"Howard F","family":"Fine","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Esther","family":"Kim","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kenneth D","family":"Eichenbaum","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kristina","family":"Antoniades","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Christopher A","family":"Williams","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-19-20210204","doi-asserted-by":"crossref","first-page":"181","DOI":"10.1016\/j.jaad.2006.04.048","article-title":"Toxic epidermal necrolysis.","volume":"56","author":"Pereira","year":"2007","journal-title":"J Am Acad Dermatol"},{"key":"R2-19-20210204","doi-asserted-by":"crossref","first-page":"123","DOI":"10.1097\/ICO.0b013e31802eb264","article-title":"Erythema multiforme, Stevens-Johnson syndrome, and toxic epidermal necrolysis: acute ocular manifestations, causes, and management.","volume":"26","author":"Chang","year":"2007","journal-title":"Cornea"},{"key":"R3-19-20210204","doi-asserted-by":"crossref","first-page":"1600","DOI":"10.1056\/NEJM199512143332404","article-title":"Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis.","volume":"333","author":"Roujeau","year":"1995","journal-title":"N Engl J Med"},{"key":"R4-19-20210204","doi-asserted-by":"crossref","first-page":"92","DOI":"10.1001\/archderm.1993.01680220104023","article-title":"Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme.","volume":"129","author":"Bastuji-Garin","year":"1993","journal-title":"Arch Dermatol"},{"key":"R5-19-20210204","doi-asserted-by":"crossref","first-page":"539","DOI":"10.1001\/archderm.1995.01690170041005","article-title":"Erythema multiforme with mucous membrane involvement and Stevens-Johnson syndrome are clinically different disorders with distinct causes.","volume":"131","author":"Assier","year":"1995","journal-title":"Arch Dermatol"},{"key":"R6-19-20210204","doi-asserted-by":"crossref","first-page":"683","DOI":"10.1001\/archderm.141.6.683","article-title":"Uncovering histologic criteria with prognostic significance in toxic epidermal necrolysis.","volume":"141","author":"Quinn","year":"2005","journal-title":"Arch Dermatol"},{"key":"R7-19-20210204","doi-asserted-by":"crossref","first-page":"1669","DOI":"10.1016\/S0161-6420(95)30811-1","article-title":"Analysis of the acute ophthalmic manifestations of the erythema multiforme\/Stevens-Johnson syndrome\/toxic epidermal necrolysis disease spectrum.","volume":"102","author":"Power","year":"1995","journal-title":"Ophthalmology"},{"key":"R8-19-20210204","doi-asserted-by":"crossref","first-page":"272","DOI":"10.1038\/sj.jid.5700068","article-title":"Performance of the SCORTEN during the first five days of hospitalization to predict the prognosis of epidermal necrolysis.","volume":"126","author":"Guegan","year":"2006","journal-title":"J Invest Dermatol"},{"key":"R9-19-20210204","doi-asserted-by":"crossref","first-page":"1048","DOI":"10.1136\/bjo.2006.109124","article-title":"The natural history of Stevens Johnson syndrome: patterns of chronic ocular disease and the role of systemic immunosuppressive therapy.","volume":"91","author":"De Rojas","year":"2007","journal-title":"Br J Ophthalmol"},{"key":"R10-19-20210204","doi-asserted-by":"crossref","first-page":"513","DOI":"10.1001\/archderm.1976.01630280041010","article-title":"Stevens-Johnson syndrome from ophthalmic sulfonamide.","volume":"112","author":"Gottschalk","year":"1976","journal-title":"Arch Dermatol"},{"key":"R11-19-20210204","doi-asserted-by":"crossref","first-page":"235","DOI":"10.1001\/archderm.1977.01640020107025","article-title":"Ophthalmic sulfonamide-induced Stevens-Johnson syndrome.","volume":"113","author":"Rubin","year":"1977","journal-title":"Arch Dermatol"},{"key":"R12-19-20210204","doi-asserted-by":"crossref","first-page":"909","DOI":"10.1016\/j.jaad.2005.04.076","article-title":"Toxic epidermal necrolysis secondary to timolol, dorzolamide, and latanoprost eyedrops.","volume":"53","author":"Florez","year":"2005","journal-title":"J Am Acad Dermatol"}],"container-title":["Cornea"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.1097\/ICO.0b013e318172fc15","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,6]],"date-time":"2026-08-06T17:09:47Z","timestamp":1786036187000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/00003226-200810000-00019"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008,10]]},"references-count":12,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2008]]}},"URL":"https:\/\/doi.org\/10.1097\/ico.0b013e318172fc15","relation":{},"ISSN":["0277-3740"],"issn-type":[{"value":"0277-3740","type":"print"}],"subject":[],"published":{"date-parts":[[2008,10]]}}}